# SDR CALA2017010900034

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 72,627 hours, 8,117 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 65B3823011
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD ARM FITTING CRACK. REMOVE & REPLACED FWD CARGO FWD ARM FITTING AS PER SRM 51-40-02 REV 98 & DWG 65B04705 SHT 2 REF F, DETAIL REF SWS SFR FORM ATTACHED REF TASK CARD NR 74-5271-1-7305 FOR FWD CARGO DOOR WARNING SYSTEM - OPERATIONAL CHECK.
